# SDR 2024FA0000704

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: General aviation
- Aircraft: N23175
- Make and model: Cessna 172S
- Aircraft serial: 172S13194
- Aircraft time: 54 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 050042366
- Condition: Chafed
- Location: Zone 100
- Part time: 54 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION FOUND FUEL LEAKING FROM LOWER FORWARD FUSELAGE. INSPECTION FOUND RUDDER CABLE CUTTING THROUGH FUEL LINE P/N 0500423-66 BETWEEN THE FUEL SELECTOR VALVE AND THE RESERVOIR TANK DUE TO IMPROPERLY ROUTED RUDDER CABLE DURING AIRCRAFT MANUFACTURING.
